# SDR KCSA202505013019

- Difficulty date: April 30, 2025
- Submitted: May 1, 2025
- Operation: Air carrier
- Aircraft: N768CK
- Make and model: Boeing 747481F
- Aircraft serial: 34018
- Aircraft time: 66,480 hours, 12,784 cycles
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Proximity Switch
- Condition: Faulted
- Location: Zone 700
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

GEAR TILT ON TAKEOFF ADVISORY MESSAGE. PERFORMED OPERATIONAL TEST OF PROXIMITY SWITCH ELECTRONIC UNIT IAW B747-400 AMM 32-09-03 OPERATIONAL CHECKED PASS.
